# SDR SWAA2023062753391

- Difficulty date: May 28, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDEPLATE HAS CORROSION AT FASTENER HOLES RBL 21; STA. 727F-727G<[01] REMOVED R/H TRANSITION ANGLE FROM STA 727+11 - 767 PER SRM 51-40-02;[02] LOCATED AND DRILLED NEW RH TRANSITION REPAIR SECTION FROM STA 727C +11 - 767. SPLICE SECTIONS AT STA 727H+10 AND 727C +11 PER SRM 53-00-53-2R-5;[03] VERIFIED CORRECTIVE ACTION #2: OK TO TREAT AND PRIME.;[04] ALODINED AND PRIMED REPAIR PARTS PER AMM 51-21-72-370-804;[05] OK TO INSTALL REPAIR PARTS.;[06] INSTALLED CLICK BOND NUTPLATES PER SRM 51-40-10 NUTPLATES INSTALLED AT 12:30 AM ON 17 JUN 2023;[07] INSTALLED REPAIR PARTS PER SRM 51-40-02;[08] INSTALLED NEW RH TRANSITION REPAIR SECTION FROM STA 727C +11 - 767. SPLICE SECTIONS AT STA 727H+10 AND 727C +11 PER SRM 53-00-53-2R-5;[09] C/A #4 CORRECTION OF REF ALODINE PER AMM 51-00-58 AND PRIMED PER AMM 51-21-72;[10] C/A #7 CORRECTION OF REF INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-5;[11] UPDATED MEASUREMENTS LINE 14 TO CORRECT EFFECTIVE PART; 146A7502-52; FOR 8536 AND LINE 19 TO MAJOR;[12] INSPECTION COMPLETE ON STEP #1 FOR SATISFACTORY NUTPLATE PUSH TEST.;[13] RII INSPECTION C/W.
